# SDR RU3A1101

- Difficulty date: January 20, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 13,397 hours, 7,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LANDING GEAR EXTENDED.  LANDING GEAR APPEARED TO EXTEND NORMALLY, HOWEVER RIGHT MAIN GEAR INDICATED UNSAFE (GREEN DOWN AND LOCKED LIGHT NOT ILLUMINATED).  ATC ADVISED OF INTENTION TO HOLD WEST OF AIRPORT IN ORDER TO UTILIZE "LANDING GEAR UNSAFE INDICATION" ABNORMAL CHECKLIST.  EXECUTED LANDING GEAR MANUAL EXTENSION IAW CHECKLIST.  FLIGHT CREW DECLARED AN EMERGENCY AND REQUESTED CRASH/FIRE/RESCUE EQUIPMENT.  REQUESTED AND RECEIVED CLEARANCE FOR FLY-BY.  TOWER ADVISED THAT RIGHT MAIN LANDING GEAR APPEARED TO BE DOWN AND IN PLACE.  AN UNEVENTFUL LANDING FOLLOWED.  MAINTENANCE FOUND RIGHT MAIN GEAR DOWN GREEN LIGHT BULB BAD.  INSTALLED NEW BULB.  JACKED AIRCRAFT AND PERFORMED MLG RETRACTION.  OPS CHECKED GOOD.
